Hello! my mother n law is the patient of hep C n she is taking Interferon injections trice a week after injection she is suffering from fever , headache,n the most stomach pain.so my question is is there any medicine to control these problems. thanks
I am sorry to hear that your mother-in-law is on Interferon injections for her hepatitis C. Are these the only symptoms she is experiencing? Is she taking any other medication at all? She should be able to take some ibuprofen with food if she can keep it down. I would suggest Tylenol, except that acetaminophen is metabolized in the liver so it would not be a good choice with having Hep C. The ibuprofen should take care of the fever and well as provide pain control. Before going in for an injection, she should take a dose so that the fever is kept at bay and pain control is maintained.
Hi Uzma. How is your mother feeling now?
You can find more about how to deal with the side effects of Interferon in the research i conducted with patients who were on interferon.
I am trying to help other people who are currently going through, or are about to start a treatment with any form of Interferon, including Intron A, Roferon A, Pegasys, Betaseron, and others.
I set out to collect other patients' personal experiences with the drug, particularly how they coped with the side effects. I started interviewing people online but they were somewhat reluctant to share. In the end I interviewed four patients, and added my own experience with Interferon treatment. I asked them some questions based on what I would have liked to know if I was looking to learn how it feels to be on Interferon.
Besides the interviews, I also added some basic info about Interferons and what diseases they are used for. I hope this is of some help to you.
You can find the book here: https://www.steadyhealth.com/interferon-side-effects
It's completely free but, "Please, spread the word!". If it helps you, it might be of great help to someone else too.